Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Period-doubling bifurcations and modulational instability in the nonlinear ring cavity: an analytical study

Not Accessible

Your library or personal account may give you access

Abstract

A new theoretical approach for the study of the influence of diffraction on Ikeda instability in the Kerr-type nonlinear ring cavity is proposed. The simplicity of this model allows for a complete analytical study of transverse modulational instability in the period-2 regime of the cavity. In particular the emergence of stationary spatial dissipative structures in the profile of the period-doubled transmitted beam is predicted.

© 1992 Optical Society of America

Full Article  |  PDF Article
More Like This
Two-wave mixing in a quadratic nonlinear medium: bifurcations, spatial instabilities, and chaos

S. Trillo, S. Wabnitz, R. Chisari, and G. Cappellini
Opt. Lett. 17(9) 637-639 (1992)

Additive-modulation-instability ring laser in the normal dispersion regime of a fiber

M. Haelterman, S. Trillo, and S. Wabnitz
Opt. Lett. 17(10) 745-747 (1992)

Parametric instabilities in modulated fiber ring cavities

Matteo Conforti, François Copie, Arnaud Mussot, Alexandre Kudlinski, and Stefano Trillo
Opt. Lett. 41(21) 5027-5030 (2016)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (12)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved